On the frequencies of large values of divisor functions
Acta Arithmetica, Tome 68 (1994) no. 3, pp. 219-244
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_68_3_219_244,
author = {Karl Norton},
title = {On the frequencies of large values of divisor functions},
journal = {Acta Arithmetica},
pages = {219--244},
year = {1994},
volume = {68},
number = {3},
doi = {10.4064/aa-68-3-219-244},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-68-3-219-244/}
}
Karl Norton. On the frequencies of large values of divisor functions. Acta Arithmetica, Tome 68 (1994) no. 3, pp. 219-244. doi: 10.4064/aa-68-3-219-244
Cité par Sources :